| Model Number |
638BL |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
05/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately following the implant of this 32mm annuloplasty band, the band was explanted and replaced.The reason for replacement is unknown.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that the band was explanted and replaced with a 28mm band due to residual mild to moderate central mitral regurgitation.No additional adverse patient effects were reported. (b)(4).If information is provided in the future, a supplemental report will be issued.